journal
MENU ▼
Read by QxMD icon Read
search

Journal of Inequalities and Applications

journal
https://www.readbyqxmd.com/read/30363874/binomial-difference-sequence-spaces-of-fractional-order
#1
Jian Meng, Liquan Mei
In this paper, we introduce the sequence spaces <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:msubsup> <mml:mi>b</mml:mi> <mml:mn>0</mml:mn> <mml:mrow> <mml:mi>r</mml:mi> <mml:mo>,</mml:mo> <mml:mi>s</mml:mi> </mml:mrow> </mml:msubsup> <mml:mo>(</mml:mo> <mml:msup> <mml:mi>∇</mml:mi> <mml:mrow> <mml:mo>(</mml:mo> <mml:mi>α</mml:mi> <mml:mo>)</mml:mo> </mml:mrow> </mml:msup> <mml:mo>)</mml:mo> </mml:math> , <mml:math xmlns:mml="http://www...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363843/a-difference-based-approach-in-the-partially-linear-model-with-dependent-errors
#2
Zhen Zeng, Xiangdong Liu
We study asymptotic properties of estimators of parameter and non-parameter in a partially linear model in which errors are dependent. Using a difference-based and ordinary least square (DOLS) method, the estimator of an unknown parametric component is given and the asymptotic normality of the DOLS estimator is obtained. Meanwhile, the estimator of a nonparametric component is derived by the wavelet method, and asymptotic normality and the weak convergence rate of the wavelet estimator are discussed. Finally, the performance of the proposed estimator is evaluated by a simulation study...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363841/noninstantaneous-impulsive-inequalities-via-conformable-fractional-calculus
#3
Surang Sitho, Sotiris K Ntouyas, Praveen Agarwal, Jessada Tariboon
We establish some new noninstantaneous impulsive inequalities using the conformable fractional calculus.
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363840/approximation-formulas-related-to-somos-quadratic-recurrence-constant
#4
Bo Zhang, Chao-Ping Chen
We present two classes of asymptotic expansions related to Somos' quadratic recurrence constant and provide the recursive relations for determining the coefficients of each class of the asymptotic expansions by using Bell polynomials and other techniques. We also present continued fraction approximations related to Somos' quadratic recurrence constant.
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363834/majorization-problems-for-two-subclasses-of-analytic-functions-connected-with-the-liu-owa-integral-operator-and-exponential-function
#5
Huo Tang, Guantie Deng
In the present paper, we investigate majorization properties for the class <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:msubsup> <mml:mi>M</mml:mi> <mml:mi>β</mml:mi> <mml:mi>α</mml:mi> </mml:msubsup> <mml:mo>(</mml:mo> <mml:mi>p</mml:mi> <mml:mo>,</mml:mo> <mml:mi>γ</mml:mi> <mml:mo>)</mml:mo> </mml:math> of uniformly starlike functions and the class <mml:math xmlns:mml="http://www...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363815/error-analysis-for-l-q-coefficient-regularized-moving-least-square-regression
#6
Qin Guo, Peixin Ye
We consider the moving least-square (MLS) method by the coefficient-based regression framework with <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:msup> <mml:mi>l</mml:mi> <mml:mi>q</mml:mi> </mml:msup> </mml:math> -regularizer <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mo>(</mml:mo> <mml:mn>1</mml:mn> <mml:mo>≤</mml:mo> <mml:mi>q</mml:mi> <mml:mo>≤</mml:mo> <mml:mn>2</mml:mn> <mml:mo>)</mml:mo> </mml:math> and the sample dependent hypothesis spaces...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363811/sobolev-type-inequalities-for-compact-metric-graphs
#7
Muhammad Usman
In this paper analogues of Sobolev inequalities for compact and connected metric graphs are derived. As a consequence of these inequalities, a lower bound, commonly known as Cheeger inequality, on the first non-zero eigenvalue of the Laplace operator with standard vertex conditions is recovered.
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363803/different-types-of-quantum-integral-inequalities-via-%C3%AE-m-convexity
#8
Yao Zhang, Ting-Song Du, Hao Wang, Yan-Jun Shen
In this paper, based on <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mo>(</mml:mo> <mml:mi>α</mml:mi> <mml:mo>,</mml:mo> <mml:mi>m</mml:mi> <mml:mo>)</mml:mo> </mml:math> -convexity, we establish different type inequalities via quantum integrals. These inequalities generalize some results given in the literature.
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363798/web-renewal-counting-processes-and-their-applications-in-insurance
#9
Rong Li, Xiuchun Bi, Shuguang Zhang
This paper investigates a nonstandard renewal counting process with dependent inter-arrival times-web renewal process. Several limit properties, including the tail of the exponential moment which is a crucial condition in many situations, are obtained. Then the results are applied in insurance to derive precise large deviations and moderate deviation formulas for the aggregate amount of claims.
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363791/subspace-mixed-rational-time-frequency-multiwindow-gabor-frames-and-their-gabor-duals
#10
Yan Zhang, Yun-Zhang Li
For a usual multiwindow Gabor system, all windows share common time-frequency shifts. A mixed multiwindow Gabor system is one of its generalizations, for which time-frequency shifts vary with the windows. This paper addresses subspace mixed multiwindow Gabor systems with rational time-frequency product lattices. It is a continuation of (Li and Zhang in Abstr. Appl. Anal. 2013:357242, 2013; Zhang and Li in J. Korean Math. Soc. 51:897-918, 2014). In (Li and Zhang in Abstr. Appl. Anal. 2013:357242, 2013) we dealt with discrete subspace mixed Gabor systems and in (Zhang and Li in J...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363788/geometric-inequalities-for-warped-product-bi-slant-submanifolds-with-a-warping-function
#11
Aliya Naaz Siddiqui, Mohammad Hasan Shahid, Jae Won Lee
In this paper, we prove that the squared norm of the second fundamental form for bi-slant submanifolds with any codimension of nearly trans-Sasakian manifolds is bounded below by the gradient of a warping function and also find the conditions on which the equality holds. Some related examples are also provided.
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363786/approximation-by-p-q-lupa%C3%A5-schurer-kantorovich-operators
#12
Kadir Kanat, Melek Sofyalıoğlu
In the current paper, we examine the <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mo>(</mml:mo> <mml:mi>p</mml:mi> <mml:mo>,</mml:mo> <mml:mi>q</mml:mi> <mml:mo>)</mml:mo> </mml:math> -analogue of Kantorovich type Lupaş-Schurer operators with the help of <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mo>(</mml:mo> <mml:mi>p</mml:mi> <mml:mo>,</mml:mo> <mml:mi>q</mml:mi> <mml:mo>)</mml:mo> </mml:math> -Jackson integral...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363783/modified-hybrid-decomposition-of-the-augmented-lagrangian-method-with-larger-step-size-for-three-block-separable-convex-programming
#13
Min Sun, Yiju Wang
The Jacobian decomposition and the Gauss-Seidel decomposition of augmented Lagrangian method (ALM) are two popular methods for separable convex programming. However, their convergence is not guaranteed for three-block separable convex programming. In this paper, we present a modified hybrid decomposition of ALM (MHD-ALM) for three-block separable convex programming, which first updates all variables by a hybrid decomposition of ALM, and then corrects the output by a correction step with constant step size <mml:math xmlns:mml="http://www...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363778/the-almost-sure-local-central-limit-theorem-for-products-of-partial-sums-under-negative-association
#14
Yuanying Jiang, Qunying Wu
Let <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mo>{</mml:mo> <mml:msub> <mml:mi>X</mml:mi> <mml:mi>n</mml:mi> </mml:msub> <mml:mo>,</mml:mo> <mml:mi>n</mml:mi> <mml:mo>≥</mml:mo> <mml:mn>1</mml:mn> <mml:mo>}</mml:mo> </mml:math> be a strictly stationary negatively associated sequence of positive random variables with <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mi>E</mml:mi> <mml:msub> <mml:mi>X</mml:mi> <mml:mn>1</mml:mn> </mml:msub> <mml:mo>=</mml:mo> <mml:mi>μ</mml:mi> <mml:mo>></mml:mo> <mml:mn>0</mml:mn> </mml:math> and <mml:math xmlns:mml="http://www...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363771/blending-type-approximation-by-g-b-s-operators-of-bivariate-tensor-product-of-%C3%AE-bernstein-kantorovich-type
#15
Qing-Bo Cai, Guorong Zhou
In this paper, we introduce a family of <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mi>G</mml:mi> <mml:mi>B</mml:mi> <mml:mi>S</mml:mi> </mml:math> operators of bivariate tensor product of λ -Bernstein-Kantorovich type. We estimate the rate of convergence of such operators for B -continuous and B -differentiable functions by using the mixed modulus of smoothness, establish the Voronovskaja type asymptotic formula for the bivariate λ -Bernstein-Kantorovich operators, as well as give some examples and their graphs to show the effect of convergence...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363760/a-suzuki-type-multivalued-contraction-on-weak-partial-metric-spaces-and-applications
#16
Hassen Aydi, M A Barakat, Zoran D Mitrović, Vesna Šešum-Čavić
Based on a recent paper of Beg and Pathak (Vietnam J. Math. 46(3):693-706, 2018), we introduce the concept of <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:msubsup> <mml:mi>H</mml:mi> <mml:mi>q</mml:mi> <mml:mo>+</mml:mo> </mml:msubsup> </mml:math> -type Suzuki multivalued contraction mappings. We establish a fixed point theorem for this type of mappings in the setting of complete weak partial metric spaces. We also present an illustrated example...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363759/wavelet-optimal-estimations-for-a-two-dimensional-continuous-discrete-density-function-over-l-p-risk
#17
Lin Hu, Xiaochen Zeng, Jinru Wang
The mixed continuous-discrete density model plays an important role in reliability, finance, biostatistics, and economics. Using wavelets methods, Chesneau, Dewan, and Doosti provide upper bounds of wavelet estimations on <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:msup> <mml:mi>L</mml:mi> <mml:mn>2</mml:mn> </mml:msup> </mml:math> risk for a two-dimensional continuous-discrete density function over Besov spaces <mml:math xmlns:mml="http://www...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363758/best-approximation-of-functions-in-generalized-h%C3%A3-lder-class
#18
H K Nigam, Md Hadish
Here, for the first time, error estimation of the functions <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mi>g</mml:mi> <mml:mo>∈</mml:mo> <mml:msubsup> <mml:mi>H</mml:mi> <mml:mi>z</mml:mi> <mml:mrow> <mml:mo>(</mml:mo> <mml:mi>w</mml:mi> <mml:mo>)</mml:mo> </mml:mrow> </mml:msubsup> </mml:math> and <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mover> <mml:mi>g</mml:mi> <mml:mo>˜</mml:mo> </mml:mover> <mml:mo>∈</mml:mo> <mml:msubsup> <mml:mi>H</mml:mi> <mml:mi>z</mml:mi> <mml:mrow> <mml:mo>(</mml:mo> <mml:mi>w</mml:mi> <mml:mo>)</mml:mo> </mml:mrow> </mml:msubsup> </mml:math> classes using <mml:math xmlns:mml="http://www...
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363740/windschitl-type-approximation-formulas-for-the-gamma-function
#19
Zhen-Hang Yang, Jing-Feng Tian
In this paper, we present four new Windschitl type approximation formulas for the gamma function. By some unique ideas and techniques, we prove that four functions combined with the gamma function and Windschitl type approximation formulas have good properties, such as monotonicity and convexity. These not only yield some new inequalities for the gamma and factorial functions, but also provide a new proof of known inequalities and strengthen known results.
2018: Journal of Inequalities and Applications
https://www.readbyqxmd.com/read/30363730/on-a-product-type-operator-between-hardy-and-%C3%AE-bloch-spaces-of-the-upper-half-plane
#20
Stevo Stević, Ajay K Sharma
Recently we have introduced a product-type operator and studied it on some spaces of analytic functions on the unit disc. Here we start investigating the operator on the space of analytic functions on the upper half-plane. We characterize the boundedness and compactness of the operator between Hardy and α -Bloch spaces on the domain.
2018: Journal of Inequalities and Applications
journal
journal
54042
1
2
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"